Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Phrenetic

Member
  • Content Count

    39
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Phrenetic

  • Rank
    Junior Member
  1. I would recommend you decrease the amount of BP you are using. Don't stop the regimen tho, it really can help you alot.
  2. Oh and as for the stinging, that stopped around week 2. Also, i cannot stress this enough..... really it makes a BIG difference. B4 applying the cream, wash your face with a gentle cleanser (Cetaphil etc...) then WAIT 25-30 mins before applying the cream. It may seem like a pain to wait, but the time goes fast, just go online, check your email.... and next thing you know, the 30 mins is gone. P
  3. Well..... since no one else is gonna answer you, i'll give you my 0.02. I've been using Retin A since mid August. I wouldn't say that it's darkened my skin. It may appear so at some times, but i wouldn't say that it has. What i think happens is that your face will get red, which will make your skin look darker. For me, personally, after long term use, this goes away. Then you'll notice your skin starts to look lighter a bit. I think this has to do with all the shedding of the skin (w
  4. I stopped B5 for 4 days (while I waited for my new supply to come in) Will I have to suffer through the initial breakout again? I've noticed that today I started getting several (2) small whiteheads. Can anyone offer any advice in this situation? Should i slowly start up my dose again? Or should I just jump to my normal dosage.? P.
  5. I used it for 45 days...... it did nothing for me. I will be returning it shortly.
  6. If you are still getting red after 7 weeks you might want to cut down on using it. Perhaps 5 times a week or so. If you notice more pimples forming, then go back to everyday usage. Or perhaps you could use less of the creme. P.
  7. Logic would dictate that yes, 0.1% is better that 0.05% HOWEVER, starting right away at the higher strength may be too much for your skin, it's better to work your way up.. Also, if your acne is not that bad - jumping to 0.1% strength may be overkill, causing irritation and further breakouts. P
  8. you get my full support, and congratulations..... and if you don't win the award, just give me the name of the guy who did....... i'll make things right
  9. Well, in my opinion, the Electric razors caused alot of irritation, and no electric razor will ever give you as close a shave as a regular razor. So if you like to have a close shave, don't bother getting an electric. Another factor is also that electric razors are "dry shaves" which, for me, resulted in more redness/irritation. I'm also using the schick razor. I only shave against the grain on my upper lip. but i also get redness there, for about 20 mins after i shave. The redness used to
  10. I used it for 5 consecutive nights..... it didn't really do much for me, maybe lightened the scars 20%.... It's hard to judge the effect, because your not dure whether it's fading the scars or lightnening your skin. On day 7 i broke out - only on the areas i had applied desiten. Maybe it was just me. But i remember reading that alot of other ppl had the same experience. Hope that helps.
  11. I've done alot of reading on Desitin on this board, and others. I think the general consensus is that it works.... at first. Then you break out, BIG TIME. Happened to me. save your money, IMO desiten is a waste of time and money. You'll prob end up regretting it.
  12. You can always look up ketsugo. It's a product that normalizes your oil production. I've been using it for 12 days and i'd say my oil production has gone down 50% or so. I used to get oily 2 hrs after i showered.... now it's about 8 hours. I've tried all those other things (oil absorbing sheets etc...) the thing is, they are only a short term solution (and expensive at that) I think a company called Clinac makes and oil control product also (only avail online) and so does Acne Mir
  13. I seem to notice that so far, the Retin A has done a pretty good job. However, it seems that i get pimples in spots that i wouldn't normally. For example, sometimes i get zits between my sideburns and ears, or right under my eyebrow, etc... These are areas that i don't apply the retin A to. It's like these zits are looking for areas to come up, that haven't been covered by the retin a. Kinda weird huh. So now, i just apply the retin A over 100% of my face. Hopefully this will help. I've
  14. I don't have an answer to your question but i do have a question of my own, i thot i'd add it to your thread. I recently bought Neutrogena Moisture Oil Free for combination skin moisturizer. Can this possibly break me out? I never moisturized b4. It sorta burns when i first apply it..... and my skin looks kinda red for the next 5 mins or so.. I've only used it a couple of times.... but i remember Dan saying that this is extra gentle, so what gives? Do i have to moisturize?
  15. sorry i didn't provide enough info for you at first. O.K, what i'm using is actually called Stivea A, it's a Retin A knockoff. Works just the same supposedly. I use the 0.05% strength, although i managed to con my pharmacy into also giving me a tube of the 0.10% strength, i'm too scared to use it. I've been using the 0.05% strength for about 8 or 9 weeks.... for me, the 2,3 and 4th week were BAD, more than i would usually get. I was orginally classified as modereate acne, with oily skin...
×